MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS - 16 FR, 2.5 CM; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC-KEY* GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS - 16 FR, 2.5 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 8270-16-2.5-30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 30-nov-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported that a tube broke cleanly into two pieces, leaving the tube portion in the stoma.The tube was in use for nine days prior, and forceps were used to retrieve the remaining portion of the device from the stoma.A replacement gastro-jejunal tube was inserted using fluoroscopy and the over wire method.No additional medical procedure was required beyond the standard replacement.There was no reported patient injury.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is in-progress.Upon completion of the sample evaluation and investigation; a follow-up report will be filed.All information reasonably known as of 11-dec-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
The tube was in use for nineteen days prior.
 
Additional Manufacturer Narrative
The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.Halyard health received one used sample.No product packaging was received.The sample was received with the tubing severed at the base of the molded head.The length of the product was assessed to determine if all of the tubing was present.The length of tube, from the base of the distal balloon collar measures 30cm.No portion of the device is absent.The severed ends of the tubing were viewed under magnification.The edges are predominately smooth, with a small amount of jagged appearance in one area.No obvious point of origin for the separation was detected.No other damage was observed on the sample.Root cause could not be determined.All information reasonably known as of 29-jan-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7082592
Report Number9611594-2017-00158
Device Sequence Number900396
Product Code KNT
UDI-Device Identifier10680651440966
UDI-Public10680651440966
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K922667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Model Number8270-16-2.5-30
Device Catalogue Number104409600
Device Lot NumberAA7163N35
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2017
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer12/11/2017
01/09/2018
Initial Report FDA Received Date12/05/2017
Supplement Report FDA Received Date12/21/2017
02/02/2018
Patient Sequence Number1
Patient Age12 YR
Patient Weight38